# SDR CALA0800059

- Difficulty date: January 7, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 58,135 hours, 30,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517688125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 ENTRY DOOR Z-ANGLE CORRODED.  INSTALLED PER SRM 51-40-2.
